# SDR AUS20031132

- Difficulty date: November 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Aerosp AS 365 N2
- Engine: Tmeca ARRIEL2B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Pin
- Part number: 24045
- Condition: Failed
- Location: Torquemeter
- Part time: 564 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE TORQUEMETER PIN FAILED.  PIN COULD NOT BE FOUND AND IT WAS SUSPECTED THAT THE PIN WAS SOMEWHERE IN THE ENGINE.  ENGINE WAS REMOVED FOR REPAIR.
